I had a yeast infection about a week ago, and I did a Monistat. The symptoms went away and I thought I was good. I started having vaginal itching about 2 days ago again, so I grabbed a 7 days Xtra strength monistat this time. And am on the third day with only a little relief. My discharge started out as white and chunky like a yeast infection and now it's yellowish. Does this sound like Bacterial Vaginosis?
Bacterial vaginosis (BV) is a type of vaginal inflammation caused by the overgrowth of bacteria naturally found in the vagina, which upsets the natural balance.
Symptoms of BV are sometimes confused with vaginal yeast infection symptoms.
Typical BV symptoms include an unpleasant "fishy" vaginal odor and a yellow or white vaginal discharge. For some women, these symptoms are especially bothersome during or after intercourse. The discharge seen in bacterial vaginosis tends to be thinner than the "cheesy," thick discharge seen in vaginal yeast infections.
The only sure way for a correct diagnosis is through a vaginal examination and swab. You could try waiting for a few more days to see if your symptoms improve and then see your doctor if no relief.
Treatment of BV is usually with topical or oral antibiotics such as metronidazole.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2014 • 3 answers
Posted 15 Jun 2014 • 1 answer
So this is my first yeast infection and I've been using monistat 7 I don't have anymore itching but?
Posted 12 Sep 2015 • 2 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 20 Nov 2016 • 2 answers